# SDR CA150415004

- Difficulty date: April 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 7,467 hours
- Engine: Garrtt TFE7313C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 1920026501
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A THRUST REVERSER DETAILED INSPECTION & LUBRICATION, THE LT OTBD UPPER AFT THRUST REVERSER DOOR LINK WAS FOUND BENT.  UPON FURTHER INVESTIGATION FOUND THAT THE UPPER & LOWER ANTI-DRAG FAIRINGS WERE DAMAGED AS WELL.  IT APPEARS AS IF THE OTBD CORNERS OF THE THRUST REVERSER DOORS CAUGHT A HOLE ON THE ANTI-DRAG FAIRING, BENDING THE ARM.  ADDITIONAL DETAILED INSPECTION OF THE REST OF THE THRUST REVERSER ASSEMBLY FOUND NO OTHER FAULTS.  NO SNAGS REGARDING THE THRUST REVERSER OPERATION HAVE BEEN REPORTED BY THE PILOTS.  AFT LINK ARM & THE ANTI-DRAG FAIRINGS REPLACED WITH NEW.  THRUST REVERSERS WERE FUNCTION CHECKED SERVICEABLE.
